# SDR HALA2015042200085

- Difficulty date: April 22, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 16,558 hours, 16,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED IN CANTED AREA RT SIDE FS 1200.01 LOWER AFT LOUVER SHEILD.  R & R ANGLE AT CANTED AREA RT SIDE STA 12000.01, LOWER AFT LOUVER SHIELD, IAW SPM 51-41-03 & 51-41-05.
